# SDR GTIA2025101339125

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N976NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11276
- Aircraft time: 9,215 hours, 4,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 FLASHLIGHT INOPERATIVE.    R & R FLASHLIGHT IAW DRAWING  EMER EQUIP. THIS CLEARS DMI, MOC NOTIFIED PLACARD REMOVED
